| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).150374 - oss cemented im stem 13x225 - 402850.150419 - oss non-mod tib plate long 63 - 443540.150476 - oss poly tibial bushing - 459130.150415 - oss tibial poly bearing 22mm - 093530.161034 - oss rs poly fem bushings set/2 - 365680.150478 - oss poly lock pin - 530340.161035 - oss rs axle - 163490.151801 - oss rs 3cm resurfacing rt - 905590.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, the patient underwent a revision procedure approximately 5 months later due to an implant fracturing.The surgical technique was utilized.There was no surgical delay.No foreign bodies were retained.All available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the device has foreign material on it and a fin has fractured off the body of the device.No other definitive statements can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.